# SDR AWXA200602005

- Difficulty date: November 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 63,865 hours, 44,255 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C26727
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LEFT WING LEADING EDGE SEAL RIB FORWARD OUTBOARD LOWER FLANGE CRACKED, LEADING EDGE STATION 219.  REPAIRED LEFT WING LEADING EDGE SEAL RIB FORWARD OUTBOARD LOWER FLANGE LEADING EDGE STATION 219 IAW AWA ER 03-5741-06337-SS1.
